# SDR LR7A2020100502569

- Difficulty date: October 5, 2020
- Submitted: October 10, 2020
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 39,318 hours, 25,543 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 7075T60032
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-1 CHECK UNDER JOB CARD HC5211, FOUND THE RAMP DOOR STATION 0 BULKHEAD WEB CORRODED AT LBL 26 AROUND THE HYDRAULIC TUBE CUTOUT ACCESS HOLES AT LBL 20, AND INCORRECT REPAIR & MULTIPLE CRACKS AT BL 0.  REPAIR BY REPLACEMENT ACCOMPLISHED, IAW LOCKHEED SMP583 SRM, CH 51-60 & 51-70.  NR 7209.
